A 36-year-old male asked:
Have been taking nexium (esomeprazole) for 2 weeks and prevacid for 2 weeks before that...can nexium (esomeprazole) cause erectile problems? unable to maintain erections??
1 doctor answer • 1 doctor weighed in
Family Medicine 23 years experience
Not usually : Any drug can interfere with normal functions of the body. I would suggest stooping med and talking to your doctor and see how things return in the ability to maintain an erections. Speak with your doctor as there may be another physical reason for the issues you are having with your erections. I hope you feel better soon.
2.8k viewsAnswered >2 years ago
Last updated May 25, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.